# SDR ASAA2021051034784

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,832 hours, 13,561 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VL783
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 15,246 hours, 4,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK FROM UNDER #2 ENGINE, RT VSV DRAIN LINE. GROUNDED - YES. REPLACED VSV ACTUATOR ON #2 ENGINE RH, REF B737-800 AMM 75-31-01 OPS CHECKS GOOD, NO LEAKS DETECTED. GRD VERIFICATIONS TEST SATISFACTORY.
